IJPAM: Volume 99, No. 3 (2015)

COMMON FIXED POINT THEOREMS IN
MODULAR METRIC SPACES

Hossein Rahimpoor$^1$, Ali Ebadian$^2$, Madjid Eshaghi Gordji$^3$, Ali Zohri$^4$
$^{1,2,4}$Department of Mathematics
Payame Noor University
P.O. BOX 19395-3697, Tehran, IRAN
$^3$Department of Mathematics
Semnan University
P.O. BOX 35195-363, Semnan, IRAN
$^3$Center of Excellence in
onlinear Analysis and Applications (CENAA)
Semnan University
Semnan, IRAN
[email protected]


Abstract.

Received: December 18, 2014

AMS Subject Classification: 46A80, 47H10

Key Words and Phrases: modular metric spaces, common fixed point, coincidence point

Download paper from here.




DOI: 10.12732/ijpam.v99i3.12 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2015
Volume: 99
Issue: 3
Pages: 373 - 383


Google Scholar; zbMATH; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).